# SDR ABXA20250929241

- Difficulty date: September 29, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 104,483 hours, 46,657 cycles
- Engine: Ge CF680A2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, (R ENG BLEED VAL) CAUTION MSG APPEARED.  ABORTED TAKE-OFF AT 68 KNTS AND RETURNED TO GATE (BTB) AND MTX GROUNDED A/C .MTX DEFERRED RH ENGINE BLEED IAW MEL ABX - 36-11-2-1. AND RETURNED A/C TO SERVICE.
